Alert archive / Mississippi / Freeze Warnings in 2017
Freeze Warning 3, NWS Jackson, MS
NWS Jackson, MS issued this freeze warning at Oct 28, 2017, 3:39 AM CDT for 31 counties in Mississippi; Ashley County, Chicot County, Arkansas; 8 parishes in Louisiana. It took effect at Oct 29, 2017, 3:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2017, 3:39 AM CDT (08:39 UTC)
- In effect from
- Oct 29, 2017, 3:00 AM CDT
- Expired
- Oct 29, 2017, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Jackson, MS
All 41 counties
Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clay County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Kemper County, MS, Lauderdale County, MS, Leake County, MS, Leflore County, MS, Lowndes County, MS, Madison County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 72 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 434 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
052 WWUS74 KJAN 280839 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 339 AM CDT Sat Oct 28 2017 .In the wake of a strong cold front, temperatures will drop into the low 30s on tonight with areas of frost likely. ARZ074-075-LAZ007>009-MSZ018-019-025>045-281645- /O.UPG.KJAN.FZ.A.0001.171029T0800Z-171029T1400Z/ /O.NEW.KJAN.FZ.W.0003.171029T0800Z-171029T1400Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Maben, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, and Pearl River 339 AM CDT Sat Oct 28 2017 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY... The National Weather Service in Jackson has issued a Freeze Warning, which is in effect from 3 AM to 9 AM CDT Sunday. The Freeze Watch is no longer in effect. * TEMPERATURE...Temperatures will fall to or below freezing early Sunday morning and linger until mid morning. * Impacts...Temperatures below freezing could damage or kill crops and other sensitive vegetation. Plan now to protect any sensitive outdoor plants from these cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ LAZ015-016-023>025-MSZ047-281645- /O.NEW.KJAN.FZ.W.0003.171029T0800Z-171029T1400Z/ Richland-Madison LA-Franklin LA-Catahoula-Tensas-Warren- Including the cities of Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, and Vicksburg 339 AM CDT Sat Oct 28 2017 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY... The National Weather Service in Jackson has issued a Freeze Warning, which is in effect from 3 AM to 9 AM CDT Sunday. * TEMPERATURE...Temperatures will fall to or below freezing early Sunday morning and linger until mid morning. * IMPACTS...Temperatures below freezing could damage or kill crops and other sensitive vegetation. Plan now to protect any sensitive outdoor plants from these cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
5 follow-up statements
527 WWUS74 KJAN 281600 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 1100 AM CDT Sat Oct 28 2017 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>045-047- 290000- /O.CON.KJAN.FZ.W.0003.171029T0800Z-171029T1400Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Warren- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Maben, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, and Vicksburg 1100 AM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY... * Temperature...Temperatures will fall to or below freezing early Sunday morning, and linger until mid morning. * Impacts...Temperatures below freezing could damage or kill crops and other sensitive vegetation. Plan now to protect any sensitive outdoor plants from these cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ 19
732 WWUS74 KJAN 281945 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 245 PM CDT Sat Oct 28 2017 MSZ046-048>053-290345- /O.EXA.KJAN.FZ.W.0003.171029T0800Z-171029T1400Z/ Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne- Including the cities of De Kalb, Scooba, Jackson, Pearl, Brandon, Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, Meridian, and Port Gibson 245 PM CDT Sat Oct 28 2017 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY... The National Weather Service in Jackson has issued a Freeze Warning, which is in effect from 3 AM to 9 AM CDT Sunday. * Temperature...Temperatures will fall to or below freezing early Sunday morning, and linger until mid morning. * Impacts...Temperatures below freezing could damage or kill crops and other sensitive vegetation. Plan now to protect any sensitive outdoor plants from these cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>045-047- 290345- /O.CON.KJAN.FZ.W.0003.171029T0800Z-171029T1400Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Warren- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Maben, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, and Vicksburg 245 PM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY... * Temperature...Temperatures will fall to or below freezing early Sunday morning, and linger until mid morning. * Impacts...Temperatures below freezing could damage or kill crops and other sensitive vegetation. Plan now to protect any sensitive outdoor plants from these cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ 19
010 WWUS74 KJAN 290156 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 856 PM CDT Sat Oct 28 2017 ...First freeze of the season expected tonight... ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>053-291000- /O.CON.KJAN.FZ.W.0003.171029T0800Z-171029T1400Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Maben, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, Meridian, and Port Gibson 856 PM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY... * Temperature...Temperatures will fall to or below freezing early Sunday morning, and linger until mid morning. * Impacts...Temperatures below freezing could damage or kill crops and other sensitive vegetation. Plan now to protect any sensitive outdoor plants from these cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
907 WWUS74 KJAN 291009 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 509 AM CDT Sun Oct 29 2017 ...First freeze of the season this morning... ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>053-291400- /O.CON.KJAN.FZ.W.0003.000000T0000Z-171029T1400Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Maben, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, Meridian, and Port Gibson 509 AM CDT Sun Oct 29 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * Temperature...Temperatures will fall to or below freezing this morning, and linger until mid morning. * Impacts...Temperatures below freezing could damage or kill crops and other sensitive vegetation. Plan now to protect any sensitive outdoor plants from these cold temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
150 WWUS74 KJAN 291346 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 846 AM CDT Sun Oct 29 2017 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>053-291500- /O.EXP.KJAN.FZ.W.0003.000000T0000Z-171029T1400Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Maben, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Newton, Union, Decatur, Conehatta, Meridian, and Port Gibson 846 AM CDT Sun Oct 29 2017 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... Temperatures across the warned area are rising above the freezing mark. Therefore, the Freeze Warning will be allowed to expire at 9 AM. Readings will continue to climb through the remainder of the morning, and will top out from the mid 50s to around 60 this afternoon. $$ 19
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this freeze warning went out at Oct 28, 1:41 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Oct 28, 1:41 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
141 AM CDT Sat Oct 28 2017
.UPDATE...
Updated for 06Z aviation discussion
&&
.AVIATION...
06Z TAF discussion:
A cold front has moved to the east of the area tonight, but post
frontal showers continue to affect most sites. A mix of
VFR/MVFR/IFR conditions prevail, but expect drier air to build in
behind the front through the morning hours and VFR conditions to
spread from west to east. Expect all sites to become VFR after
15-16Z. VFR conditions will continue through the remainder of the
period. The winds will be gusty out of the northwest through the
day. /15/
&&
.DISCUSSION...
Potent cold front continues its march across the region and is
currently oriented southwest to northeast along a line from just
west of Hattiesburg to Meridian. Radar indicates leading edge of
precipitation shield associated with the front along with a
secondary line of light to moderate rain extending along the I-55
corridor and pushing east. Some thunder cannot be ruled out in
more vigorous pockets of precipitation but overall chances are
fairly slim. Temperatures behind the front have dropped 15-20
degrees in some locations since passage earlier this evening and
are now in the mid 40s across much of the western and central CWA.
Similar temperature falls can be expected in eastern locations
still awaiting frontal passage such as Meridian and Hattiesburg,
which are still relatively mild and in the mid 60s. The front will
move east of our area overnight while the associated weather will
linger a bit longer but should also begin to clear the area by
morning. Overnight temperatures will be much colder tonight with
lows bottoming out in the mid to upper 30s across most of the
area with a few southeastern locations slightly warmer and in the
lower 40s.
Prior discussion below:
Showers and thunderstorms continue to expand across the ArkLaMiss
this afternoon as cold front progresses southeastward, with
boundary currently stretching from just west of Vicksburg to near
Winona. Cannot rule out a strong storm or two this evening but
limited instability and majority of convection being elevated
behind the shallow frontal surface will limit the potential.
Temperatures will drop rapidly into the 50s after frontal passage
with lows in the 30s and 40s expected by Saturday morning.
After the chilly start, highs will warm into the 60s on Saturday
as clouds gradually clear out across the forecast area. Clearing
skies, light winds, and the dry airmass in place will set the
stage for the coldest temperatures so far this season across
southeast Arkansas, Mississippi and Louisiana. Blending the latest
guidance shows lows likely to fall near or below freezing for
a few hours north of I-20 from late Saturday night into early
Sunday morning, with lows even reaching the mid 30s south of
I-20. Based on this forecast and in coordination with surrounding
offices, have gone ahead and issued a Freeze Watch for most
counties north of I-20 for Saturday night. Regardless of the
freezing temperatures, frost will be likely throughout the cwa on
Saturday night, so any sensitive outdoor vegetation will need to
be protected.
After the cold weekend, 12Z models show upper pattern
transitioning to more zonal then southwesterly through the week,
leading to a significant warmup across the ArkLaMiss. Highs will
rebound into the 70s by Monday with lows returning into the 40s
and 50s and eventually 60s by the end of the week. Return flow
from the Gulf will resume by mid week as a sharp shortwave trough
moves out of the Southern Plains into the Lower Mississippi
Valley, with showers and a few thunderstorms back in northwest
zones by Tuesday night and across the entire area by Wednesday.
GFS and ECMWF suggest quite a wet pattern for the second half of
next week as weak impulses in the southwest flow aloft interact
with surface dewpoints rising back into the 60s, with scattered
showers and storms possible areawide around the clock. At this
long range, does not appear to be a threat for strong or severe
storms, but as always will need to keep an eye on it as we
transition into November, which is the peak month for the
secondary Fall severe weather season across the ArkLaMiss.
Shamburger
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 54 34 62 38 / 4 1 0 1
Meridian 54 34 60 35 / 28 2 1 1
Vicksburg 55 32 62 38 / 4 1 0 1
Hattiesburg 56 34 62 36 / 32 1 1 1
Natchez 54 33 63 39 / 4 0 0 1
Greenville 53 32 60 38 / 3 1 0 1
Greenwood 53 31 60 37 / 4 1 0 1
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Freeze Watch from late tonight through Sunday morning for MSZ018-
019-025>045.
LA...Freeze Watch from late tonight through Sunday morning for
LAZ007>009.
AR...Freeze Watch from late tonight through Sunday morning for ARZ074-
075.
&&
15Hazardous weather outlook, Oct 27, 5:19 PM CDT, 10 hours 20 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 519 PM CDT Fri Oct 27 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 282230- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 519 PM CDT Fri Oct 27 2017 This hazardous weather outlook is for extreme southeast Arkansas, northeast Louisiana, and much of central and southern Mississippi. .DAY ONE...Tonight and Saturday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Widespread frost is expected Saturday night with potential damage to unprotected sensitive vegetation for extreme southeast Arkansas, and portions of northeast and north central Mississippi north of Interstate Twenty on Saturday night. Patchy frost is expected for the remainder of the region Saturday night with potential for at least minor damage to unprotected sensitive vegetation possible. (www.weather.gov/images/jan/graphicast/image1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. 50 && ...HAZARD LEGEND... No short term hazards expected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Tropical page... www.weather.gov/jan/tropical National Hurricane Center Home Page... www.nhc.noaa.gov/ Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss
Nearby
Freeze Warnings in Mississippi, 2017Freeze Warnings in Louisiana, 2017Freeze Warnings in Arkansas, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.